Translator Disclaimer
March 2008 Renormalized solutions of Dirichlet problems for quasilinear elliptic equations with general measure data
F. Maeda
Hiroshima Math. J. 38(1): 51-93 (March 2008). DOI: 10.32917/hmj/1207580345

Abstract

We consider quasilinear elliptic equations with lower order term and general measure data. We define renormalized solutions of Dirichlet problems and show the existence of such solutions. We also give uniqueness in some special cases.

Citation

Download Citation

F. Maeda. "Renormalized solutions of Dirichlet problems for quasilinear elliptic equations with general measure data." Hiroshima Math. J. 38 (1) 51 - 93, March 2008. https://doi.org/10.32917/hmj/1207580345

Information

Published: March 2008
First available in Project Euclid: 7 April 2008

zbMATH: 1146.35043
MathSciNet: MR2397380
Digital Object Identifier: 10.32917/hmj/1207580345

Subjects:
Primary: 35J65
Secondary: 31C45

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.38 • No. 1 • March 2008
Back to Top